# SDR 20000530SH010

- Difficulty date: May 5, 2000
- Submitted: May 30, 2000
- Operation: General aviation
- Aircraft: N525AA
- Make and model: Piper PA-31-350
- Aircraft serial: 318052111
- Engine: Lyc LTIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Lt Engine Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: D, R
- Precautionary procedure: O

## Discrepancy

AGC - LEFT ENGINE NR 2 CYLINDER SEPARATED FROM ENGINE.  CAUSE UNKNOWN AT THIS TIME.  (X)
